# SDR AALA2009010900001

- Difficulty date: January 9, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 51,238 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CABLE PROTRUDING FROM BEHIND SLIDE PACK AT AFT GALLEY DOOR.  REMOVED AND REPLACED SLIDE AT AFT GALLEY DOOR.
